Tokyo Journal of Mathematics

A Characterization of Certain Einstein Kähler Hypersurfaces in a Complex Grassmann manifold of 2-planes

Yoichiro MIYATA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 28, Number 2 (2005), 443-461.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208200

Digital Object Identifier
doi:10.3836/tjm/1244208200

Mathematical Reviews number (MathSciNet)
MR2191059

Zentralblatt MATH identifier
1094.53040

Citation

MIYATA, Yoichiro. A Characterization of Certain Einstein Kähler Hypersurfaces in a Complex Grassmann manifold of 2-planes. Tokyo J. Math. 28 (2005), no. 2, 443--461. doi:10.3836/tjm/1244208200. https://projecteuclid.org/euclid.tjm/1244208200


Export citation

References

  • D. V. Alekseevskii, Compact quaternion spaces, Functional Anal. Appl. 2 (1968), 109–114.
  • J. Berndt, Riemannian geometry of complex two-plane Grassmannians, Rend. Sem. Mat. Univ. Politec. Torino 55 (1997), 19–83.
  • A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces I, Amer. J. Math. 80 (1958), 458–538.
  • B. Y. Chen and T. Nagano, Totally geodesic submanifolds of symmetric spaces, I, Duke Math. J. 44 (1977), 745–755.
  • B. Y. Chen and T. Nagano, Totally geodesic submanifolds of symmetric spaces, II, Duke Math. J. 45 (1978), 405–425.
  • S. Ihara, Holomorphic imbeddings of symmetric domains, J. Math. Soc. Japan 19 (1967), 261–302.
  • S. Kobayashi and K. Nomizu, Foundations of Differential Geometry I, II, John Wiley and Sons, Interscience, New York, 1969.
  • K. Konno, Homogeneous hypersurfaces in Kähler C-spaces with $b_2=1$, J. Math. Soc. Japan 40 (1988), 687–703.
  • Y. Miyata, Spectral geometry of Kähler hypersurfaces in a complex Grassmann manifold, Tokyo J. Math. 28 (2005).
  • H. Nakagawa and R. Takagi, On locally symmetric Kaehler submanifolds in a complex projective space, J. Math. Soc. Japan 28 (1976), 638–667.
  • I. Satake, Holomorphic imbeddings of symmetric domains into a Siegel space, Amer. J. Math. 87 (1965), 425–461.
  • M. Takeuchi, Homogeneous Kähler submanifolds in complex projective spaces, Japan. J. Math. 4 (1978), 171–219.
  • H. Tasaki, Quaternionic submanifolds in quaternionic symmetric spaces, Tohoku Math. J. 38 (1986), 513–538.
  • K. Tsukada, Parallel Kaehler submanifolds of Hermitian symmetric spaces, Math. Z. 190 (1985), 129–150.